# SDR CALA2019120302123

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 56,406 hours, 24,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN2001T79511
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR58-FR59 STR 42L CORRODED, A3NB-33-3-6010, PER HAECO LCQ NR 9290445,  ACCOMPLISHED SPLICE REPAIR ON STRG 42L AT FR 54-59 IAW SRM 53-00 -13-300-001.REPAIR CAT B REQUIRES INSPECTION FROM REPAIR EMBODIM ENT AT 60,000 FC/120,000 FH IAW SRI 53-00-13-205-001 TABLE 005. ALL WORK ACCOMPLISHED ON   NR 9290445. DIP APPROVED FOR AFT CARGO FR58-FR59 STR 42L REPAIRED AND REQUIRING REINSPECTION WITHIN 60000 FC OR 120000 FH FROM REPAIR EMBODIMENT PER SRM 53-00-13-205-002 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED. RECORDS UPDATE T/A: 60K FC OR 120K FH...SN
